9 doctors weighed in:
Can computer screens contribute to the development of cataracts?
9 doctors weighed in

Dr. Robert Chang
Ophthalmology
6 doctors agree
In brief: No
Unless there was something faulty about the screen and emitting too much radiation (extremely unlikely), there is no association.
More commonly is eye strain / fatigue.

In brief: No
Unless there was something faulty about the screen and emitting too much radiation (extremely unlikely), there is no association.
More commonly is eye strain / fatigue.
Dr. Robert Chang
Dr. Robert Chang
Thank
1 comment
Dr. John Odette
Computer screens do not cause cataracts
Dr. William Goldstein
Ophthalmology
1 doctor agrees
In brief: Computer eye problem
Computer vision syndrome is a growing problem. Last year, the wall street journal reported that cvs affects 90% of people who spend 3 hours or more in front of the computer. Cvs is a combination of symptoms, including eye strain, fatigue, headaches and neck stiffness.
Blurred vision may also be there, not from cataracts. 2020vision.Com/blog/2012/01/17/computer-vision-syndrome-in-detroit-72434.

In brief: Computer eye problem
Computer vision syndrome is a growing problem. Last year, the wall street journal reported that cvs affects 90% of people who spend 3 hours or more in front of the computer. Cvs is a combination of symptoms, including eye strain, fatigue, headaches and neck stiffness.
Blurred vision may also be there, not from cataracts. 2020vision.Com/blog/2012/01/17/computer-vision-syndrome-in-detroit-72434.
Dr. William Goldstein
Dr. William Goldstein
Thank
Dr. Michael Ham
Ophthalmology
In brief: Doubt!
Do not know of any evidence computer screens will cause cataracts.
Mostly a componenet of age and genetics.

In brief: Doubt!
Do not know of any evidence computer screens will cause cataracts.
Mostly a componenet of age and genetics.
Dr. Michael Ham
Dr. Michael Ham
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified,
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors